Development of a discrete simulation model for Tsunami tidal wave

Obayomi Abraham Adesoji

Abstract


In this paper, we develop new discrete models for the numerical simulation of non-linear ordinary differential equation arising from the dynamics of a tidal wave. A new set of non-standard schemes are proposed using the   technique of non-local approximation. Both one step and two step formats have been considered. The schemes were found to be suitable for the numerical simulation of the Tsunami equation as proposed.

Full Text: PDF

How to Cite this Article:

Obayomi Abraham Adesoji, Development of a discrete simulation model for Tsunami tidal wave, Journal of Mathematical and Computational Science, Vol 8, No 1 (2018), 98-113

Copyright © 2018 Obayomi Abraham Adesoji. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2018 JMCS